I had my first urinary tract infection when I was 15 years old. My mom took me to the emergency room because I was having severe pain on the right side. They did took a urine sample and diagnosed me. I had my second urinary when I was 20 years old and pregnant. I took antibiotics both times and the infection went away. I am 27 now...Over the past 3 years I have had recurrent kidney infections, with pain always on the right side. It is never on the left side. After being on three rounds of antibiotics for infection..I got seriously sick with MAJOR stomach pain, nausea, and vomiting. I had the doc call in a script for antibiotics, finished them and I got sick AGAIN just two days after taking them. I had nausea, vomiting, severe stomach pain, the whole bit. They gave me antibiotics and I made a doctor's appointment. They did a urine sample and said there was no bacteria but the white count was elevated so I was put on another round of antiobiotics. She said if it came she would refer me to a urologist. I started feeling the pain returning so I made an appointment myself with a urologist. They took a urine sample and said it was fine except for a slightly elevated white count. She said it wasn't anything to be worried about. She said there was no bacteria in my urine. She also did a bladder scan and found that my bladder is still half full after urinating, which is why the infections keep coming back. She gave a prescription for macrobid to take one after intercourse as a preventative measure. That appointment was $250 as I do not have insurance. Now the kidney pain is back and I'm at a loss as to what to do. I am taking Macrobid again, but I'm still sick. The next thing for me to do is have a CT scan which will cost $1500 so that is just not an option for me right now. I am so depressed, fatigued, and sick. I just don't know how much longer I can live this way.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?